# SDR SWAA990887

- Difficulty date: May 17, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N514SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 25153
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: BR2013
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C4 CHECK, FOUND AFT EMERGENCY EVACUATION FLOOR TRACK LIGHTING INOP.  REMOVED AND REPLACED BULB PER MM.
